| Model Number |
383578 |
| Medical Device Problem Code |
Premature Elective Replacement Indicator (1483)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Device at eri indication with unexpected battery behavior.No adverse patient events were reported.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
Device was explanted (b)(6) 2022.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.